Alert archive / Wisconsin / Gale Watches in 2012

Gale Watch 2, NWS Green Bay, WI

October 28, 2012

NWS Green Bay, WI issued this gale watch at Oct 28, 2012, 3:38 AM CDT. It took effect at Oct 29, 2012, 10:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 3:38 AM CDT (08:38 UTC)
In effect from
Oct 29, 2012, 10:00 PM CDT
Expired
Oct 29, 2012, 3:58 AM CDT
In force
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WHUS73 KGRB 280838
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CDT SUN OCT 28 2012

...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING...

..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND LAST
THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS
ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG
LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES.

LMZ521-522-541>543-281645-
/O.NEW.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
338 AM CDT SUN OCT 28 2012

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY
MORNING. 

* WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON
  MONDAY...WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH
  WEDNESDAY MORNING. |

* WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 8 TO 12 FT
  ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
4 follow-up statements
144 
WHUS73 KGRB 281601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT SUN OCT 28 2012

...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING...

..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND
LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT
DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE
PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED
STATES.

LMZ521-522-541>543-290015-
/O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1101 AM CDT SUN OCT 28 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

* WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY...
  WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH WEDNESDAY
  MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 8 TO 12 
  FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
514 
WHUS73 KGRB 281957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT SUN OCT 28 2012

...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING...

..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND
LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT
DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE
PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED
STATES.

LMZ521-522-541>543-290400-
/O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
257 PM CDT SUN OCT 28 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

* WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY... 
  WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH 
  WEDNESDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 10 TO 12 
  FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
501 
WHUS73 KGRB 290212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT SUN OCT 28 2012

...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING...

..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND
LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT
DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE
PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED
STATES.

LMZ521-522-541>543-291015-
/O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CDT SUN OCT 28 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

* WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY... 
  WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH 
  WEDNESDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 10 TO 12 
  FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
772 
WHUS73 KGRB 290858
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT MON OCT 29 2012

...GALE FORCE WINDS AND HIGH WAVES TO DEVELOP THIS EVENING...

..GALE FORCES WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND LAST
THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS
ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND
STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. L

LMZ521-522-541>543-291700-
/O.UPG.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/
/O.NEW.KGRB.GL.W.0019.121030T0000Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
358 AM CDT MON OCT 29 2012

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS TODAY...WITH
  GALES TO 35 TO 40 KTS KTS THIS EVENING THROUGH WEDNESDAY
  MORNING. A FEW STORM FORCE GUSTS TO 50 KTS POSSIBLE TUESDAY AND
  TUESDAY NIGHT.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FT ON THE BAY...TO 10 TO 14
  FT ON LAKE MICHIGAN LATE TONIGHT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Oct 28, 3:30 AM CDT, 8 minutes earlier.

Area forecast discussion, Oct 28, 3:30 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT SUN OCT 28 2012

.SYNOPSIS...A PERIOD OF WINDY WEATHER MID-WEEK DUE TO POST-
TROPICAL CYCLONE SANDY...THEN A WARMING TREND FOR THE LATTER PART
OF THE PERIOD.

STG BLOCKING OVER THE ATL WL BRIEFLY SHIFT WWD INTO ERN NOAM AS
VORTEX WITH POST-TROPICAL CYCLONE SANDY DEEPENS/EXPANDS OVER THE
ERN CONUS WHILE UPR RIDGE SHIFTS WWD INTO ERN CANADA. THE BLOCKING
WL BEGIN TO BREAK DOWN INTO A MORE ZONAL REGIME DURING THE LATTER
PART OF THE FCST PERIOD.

CHILLY CANADIAN AIR WL REMAIN ACRS THE AREA FOR THE FIRST HALF OF
THE FCST PERIOD...KEEPING TEMPS A LITTLE BELOW NORMAL. TEMPS
SHOULD GRADUALLY WARM AS THE FLOW TRENDS BACK TO ZONAL...AND BE A
LITTLE ABV NORMAL BY THE END OF THE PERIOD. THE PATTERN IS
UNFAVORABLE FOR SIG WIDESPREAD PCPN...THOUGH ERN WI COULD GET
CLIPPED BY THE WRN EDGE OF THE PCPN SHIELD FM POST-TROPICAL
CYCLONE SANDY DURING THE MIDDLE OF THE WEEK.
&&

.SHORT TERM...TDA/TNGT/MON. PRETTY QUIET WX AS AREA WL REMAIN THE
INFLUENCE OF RIDGE EXTENDING SWD FM ANTICYCLONE CENTERED OVER
HUDSON BAY. HIGH CLDS ACRS THE AREA NOW SHOULD SLOWLY DISSIPATE.
AREA OF MID CLDS WORKING EWD ACRS MN COULD CLIP N-C CI WI LATER
TDA INTO TNGT...BUT DISSIPATE AFTER THAT AS SUBSIDENCE STRENGTHENS
W OF BIG STORM OUT EAST. LAKE-INDUCED CLDS OVER LAKE MICHIGAN
WERE MOVING WWD THIS MORNING...AND COULD CLIP LAKESHORE AREAS AT
TIMES TDA UNTIL THE FLOW JUST ABV THE SFC VEERS MORE NLY. WE/VE
MISSED A LITTLE LOW WITH MAX TEMPS THE PAST COUPLE DAYS...AND WITH
850 MB TEMPS MODERATING...UPPED MAXES TDA AND TOMORROW A LITTLE
BIT.

.LONG TERM...MON NGT THRU NXT SAT. MAIN FCST FOCUS THRU THE
MIDDLE OF THE WEEK WL BE THE EVENTUAL MOVEMENT OF 'SANDY' AND HOW
FAR WEST THE WRN EDGE OF THE PCPN SHIELD CAN GET. GUSTY WINDS ARE
ESSENTIALLY A GIVEN STARTING MON NGT AND PERSISTING THRU AT LEAST
WED. BY LATE WEEK...ATTENTION TURNS TOWARD THE ROCKIES WHERE A
PROMINENT SHORTWAVE TROF TO BE MOVING THRU. THIS SYSTEM APPEARS TO
BE TOO FAR AWAY TO SIGNIFICANTLY IMPACT OUR WEATHER THRU SAT. THAT
BEING SAID...THE ONSET OF WAA AND THE APPROACH OF A WEAK FRONTAL
BOUNDARY COULD TRY TO SET OFF LIGHT PCPN ON SAT.

DANGEROUS POST-TROPICAL CYCLONE 'SANDY' IS FCST BY THE MDLS TO
STEADILY PUSH WEST INTO SRN SECTIONS OF PA MON NGT WITH ITS OUTER
LIMITS ALREADY STARTING TO BE FELT OVER THE WRN GREAT LKS. WHILE
THE SFC RDG WL REMAIN LOCKED IN PLACE FROM WRN ONTARIO THRU THE
UPR MIDWEST AND HELPING TO KEEP SKIES MOSTLY CLEAR...THE
TIGHTENING PRES GRADIENT WL ALLOW FOR WINDS TO INCREASE ESPECIALLY
OVER ERN WI. WIND GUSTS COULD ALREADY BE APPROACHING 30 MPH OVER
THE LAKESHORE COUNTIES BY DAYBREAK SO WL NEED TO CARRY EITHER
BLUSTERY OR WINDY WORDING IN THE FCST. MORE MIXING WITH THE
INCREASED WINDS SHOULD PREVENT TEMPS FROM FALLING AS FAR AS
PREVIOUS NGTS WITH READINGS SETTLING INTO THE 25-30 DEG RANGE
(WARMER LAKESIDE).

THE POST-TROPICAL CYCLONE IS THEN EXPECTED TO SLOW ITS FORWARD
SPEED ON TUE AND WOBBLE SOMEWHERE IN PA AS MDLS VARY A BIT ON
EXACTLY WHERE. STIFF NORTHERLY WINDS WL CONT TO BUFFER ERN WI WITH
A SUSTAINED 20 TO 30 MPH/GUSTS TO 45 MPH. IF THIS SCENARIO
OCCURS... WIND HEADLINES WL LIKELY BE NEEDED FOR MOST OF ERN WI.
ANOTHER FACTOR TO WATCH OUT FOR ON TUE WL BE THE PLENTIFUL
ATLANTIC MOISTURE ROTATING WWD INTO THE GREAT LKS. THE WRN FRINGE
OF THE PCPN SHIELD COULD APPROACH THE LAKESHORE COUNTIES BY TUE
AFTERNOON...THUS HAVE KEPT THE MINIMAL POP IN PLACE FOR
DOOR/KEWAUNEE/MANITOWOC COUNTIES. CLOUDS WL BEGIN TO ARRIVE AS
WELL WHICH WOULD LIMIT MAX TEMPS. LOOK FOR READINGS TO AGAIN BE IN
THE LWR TO MID 40S.

NOT MUCH IS EXPECTED TO CHANGE THRU TUE NGT AS THE CYCLONE IS
BLOCKED BY AN UPR RDG OVER THE PLAINS AND ANOTHER UPR RDG OVER ERN
CANADA. CNTRL WI WL SEE PARTLY CLOUDY SKIES WITH MODEST WINDS...
WHILE ERN WI WL CONT SEEING MOSTLY CLOUDY SKIES/GUSTY WINDS/A
SMALL CHC OF RAIN OR SNOW SHWRS. DO NOT ANTICIPATE ANY
ACCUMULATION AS ANY PCPN TO BE LIGHT AND THE GROUND IS STILL
FAIRLY WARM. THE ERN CANADA UPR RDG AXIS IS PROGGED TO WEAKEN A
BIT BY WED AND THIS WOULD ALLOW THE CYCLONE TO BEGIN LIFTING NWD
ROUGHLY REACHING LK ONTARIO BY 00Z THU. ERN WI TO REMAIN ON THE
WRN PERIPHERY OF THE MAIN PCPN SHIELD...THUS WL NEED THE CONTINUED
MENTION OF A SMALL POP WITH ANY MIXED PCPN CHANGING TO ALL RAIN AS
TEMPS WARM. THE PRES GRADIENT IS EXPECTED TO NOT BE QUITE AS TIGHT
ON WED...HOWEVER BLUSTERY CONDITIONS TO PREVAIL FOR ONE MORE DAY
NEAR LK MI.

THE MINIMAL PCPN CHCS FOR ERN WI WL DIMINISH WED NGT AS THE
CYCLONE SLOWLY HEADS NE INTO SE ONTARIO/SW QUEBEC. BY
THU...WEATHER SYSTEMS SHOULD BE ABLE TO START MOVING ACROSS THE
CONUS WITH A STRONG SHORTWAVE TROF HITTING THE WRN CONUS AND A
DOWNSTREAM UPR RDG GETTING SHOVED EAST INTO THE CNTRL CONUS. UPR
HEIGHTS BEGIN TO RISE OVE WI WITH 8H TEMPS WARMING TO AROUND +4C.
MORE SUNSHINE ACROSS NE WI SHOULD BRING MAX TEMPS CLOSER TO
SEASONAL NORMALS WHICH WOULD BE LWR TO MID 40S NORTH...MID TO UPR
40S CNTRL/EAST.

THERE IS SOME MODEL DISPUTE WITH RESPECT TO THE AMPLITUDE OF THE
UPR RDG AS IT MOVES INTO THE MIDWEST ON FRI. THE 00Z MODEL OUTPUT
DOES TRY TO AMPLIFY THE RDG AS IT APPROACHES THE WRN GREAT LAKES
WITH A SURGE OF WARMER AIR PUSHING TOWARD WI. WHILE NO PCPN IS
ANTICIPATED WITH THE ONSET OF WAA...DO EXPECT TO SEE SOME CLOUDS
OVERSPREAD THE REGION. STILL SOME QUESTIONS FOR NEXT SAT WITH THE
APPROACH OF A WEAK FRONTAL BOUNDARY AND WHETHER ENOUGH MOISTURE WL
BE PRESENT TO TRY AND SQUEEZE OUT A LITTLE PCPN. TOO MUCH
UNCERTAINTY YET TO ADD TO FCST...BUT SOMETHING TO KEEP AN EYE ON
IN THE COMING DAYS.
&&

.AVIATION...FOR THE 12Z TAF ISSUANCE. OTHER THAN THE POSSIBILITY
OF SOME MVFR CONDITIONS WITH LAKE CLDS NEAR LAKE MICHIGAN...VFR
CONDITONS EXPECTED.
&&

.MARINE...STRONG AREA OF LOW PRESSURE ASSOCIATED WITH POST-
TROPICAL CYCLONE 'SANDY' TO GENERATE A LONG DURATION NORTHERLY
WIND OVER THE WRN GREAT LKS. AS THE PRES GRADIENT TIGHTENS MON NGT
THRU WED...EXPECT TO SEE WINDS REALLY REV UP. AFTER COLLABORATION
WITH SURROUNDING OFFICES...HAVE ISSUED A GALE WATCH FROM MONDAY
NGT INTO WED MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 28, 3:19 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
319 AM CDT SUN OCT 28 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
319 AM CDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RELATIVELY STRONG NORTH WINDS ARE EXPECTED OVER FAR EASTERN
WISCONSIN...AND ESPECIALLY THE DOOR PENINSULA...MONDAY NIGHT
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-291100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
319 AM CDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERIOD OF STRONG NORTH WINDS IS EXPECTED MONDAY NIGHT THROUGH
WEDNESDAY AS POST-TROPICAL STORM SANDY MOVES THROUGH THE EASTERN
UNITED STATES.

SKOWRONSKI

Nearby

Gale Watches in Wisconsin, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.